A member asked:

My son has ringworm on his forehead this is the third day of treatment with lamisil (terbinafine) cream and it looks like a brownish scab with red around the edges it it healing ?

A doctor has provided 1 answer
Dr. Hiro Kiguchi answered

Specializes in Pediatrics

The fungus that causes ringworm can be stubborn, so continue to use the Lamisil (terbinafine) ointment until the lesion disappears and then a couple of days after you don't see it anymore. If you think that it isn't getting better, have a doctor re-evaluate, because other rashes can mimic ringworm. Hopefully your doctor took some skin scrapings to confirm that it is ringworm. Good luck!

Answered Nov 5, 2015

2.9k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

Can I use Lamisil (terbinafine) cteam on psoriasis for treatment?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...